Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONVERGENCE EN LOI")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 579

  • Page / 24
Export

Selection :

  • and

ON LIMITING DISTRIBUTIONS OF A RANDOM NUMBER OF DEPENDENT RANDOM VARIABLESTHOMAS DL.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 5; PP. 1719-1726; BIBL. 16 REF.Serial Issue

A LIMIT THEOREM FOR A CLASS OF SUPERCRITICAL BRANCHING PROCESSESDONEY RA.1972; J. APPL. PROBABIL.; G.B.; DA. 1972; VOL. 9; NO 4; PP. 707-724; BIBL. 6 REF.Serial Issue

ETUDE DE LA VITESSE DE CONVERGENCE D'UNE SUITE DE PROCESSUS DE MARKOV DE SAUT PUR.ALLAIN MF.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 17; PP. 1015-1018; ABS. ANGL.; BIBL. 3 REF.Article

PRESERVATION OF RATES OF CONVERGENCE UNDER MAPPINGS.WHITT W.1974; Z. WAHRSCHEIN-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1974; VOL. 29; NO 1; PP. 39-44; BIBL. 7 REF.Article

CONVERGENCE IN DISTRIBUTION OF RANDOM MEASURESJIRINA M.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 5; PP. 1727-1731; BIBL. 3 REF.Serial Issue

ON SOME TYPE OF CONVERGENCE IN LAW.SZYNAL D; ZIEBA W.1974; BULL. ACAD. POLON. SCI., SCI. MATH. ASTR. PHYS.; POLOGNE; DA. 1974; VOL. 22; NO 1; PP. 1143-1149; ABS. RUSSE; BIBL. 6 REF.Article

CONVERGENCE EN LOI DES MARTINGALES CONTINUES.REBOLLEDO R.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 9; PP. 483-485; ABS. ANGL.; BIBL. 3 REF.Article

THE DISCRETE ASYMPTOTIC BEHAVIOUR OF A SIMPLE BATCH EPIDEMIC PROCESSBILLARD L; LACAYO H; LANGBERG NA et al.1980; J. APPL. PROBABIL.; GBR; DA. 1980; VOL. 17; NO 1; PP. 25-32; BIBL. 5 REF.Article

A NON-MARKOVIAN BIRTH PROCESS WITH LOGARITHMIC GROWTH.GRIMMETT GR.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 4; PP. 673-683; BIBL. 7 REF.Article

CONVERGENCE IN DISTRIBUTION, CONVERGENCE IN PROBABILITY AND ALMOST SURE CONVERGENCE OF DISCRETE MARTINGALESGILAT D.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 4; PP. 1374-1379; BIBL. 4 REF.Serial Issue

CHARACTERIZATION OF CONTINUOUS RANDOM PROCESSES AND SIGNED MEASURES.KALLENBERG O.1973; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1973; VOL. 8; NO 3-4; PP. 473-477; BIBL. 9 REF.Article

AN INVARIANCE PRINCIPLE FOR MIXING SEQUENCES OF RANDOM VARIABLESPHILIPP W; WEBB GR.1973; Z. WAHSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1973; VOL. 25; NO 3; PP. 223-237; BIBL. 10 REF.Serial Issue

A CRITICAL AGE-DEPENDENT BRANCHING PROCESS WITH IMMIGRATIONWEINER HJ.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 6; PP. 2099-2103; BIBL. 8 REF.Serial Issue

EXTREMALITY OF POISSON AND SAMPLE PROCESSES.KALLENBERG O.1974; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1974; VOL. 2; NO 1; PP. 73-83; BIBL. 9 REF.Article

SUPERCRITICAL AGE-DEPENDENT BRANCHING PROCESSES WITH IMMIGRATION.ATHREYA KB; PARTHASARATHY PR; SANKARANARAYANAN G et al.1974; J. APPL. PROBABIL.; G.B.; DA. 1974; VOL. 11; NO 4; PP. 695-702; BIBL. 7 REF.Article

A STABLE LOCAL LIMIT THEOREM.MINEKA J.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 1; PP. 167-172; BIBL. 5 REF.Article

CONVERGENCE EN REGLEPELLAUMAIL J.1980; C.R. ACAD. SCI., A; FRA; DA. 1980; VOL. 290; NO 6; PP. 289-292; ABS. ENG; BIBL. 5 REF.Article

CONVERGENCE IN DISTRIBUTION OF QUOTIENTS OF ORDER STATISTICS.SMID B; STAM AJ.1975; STOCHAST. PROCESS. APPL.; NETHERL.; DA. 1975; VOL. 3; NO 3; PP. 287-292; BIBL. 11 REF.Article

ON CONVERGENCE OF TYPES AND PROCESSES IN EUCLIDEAN SPACEWEISSMAN I.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1976; VOL. 37; NO 1; PP. 35-41; BIBL. 6 REF.Article

ON CONVERGENCE TO A MIXED POISSON PROCESSROMANOWSKA M.1981; BULL. ACAD. POL. SCI., SER. SCI. MATH.; ISSN 0137-639X; POL; DA. 1981; VOL. 29; NO 9-10; PP. 521-522; ABS. RUS; BIBL. 4 REF.Article

A LIMIT THEOREM FOR SUMS OF RANDOM VARIABLES INDEXED BY MULTIDIMENSIONAL INDICESKATZ M; STRATTON H.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 58; NO 3; PP. 389-396; BIBL. 7 REF.Article

UNIFORM RATES OF CONVERGENCE IN EXTREME VALUE THEORYSMITH RL.1982; ADV. APPL. PROBAB.; ISSN 0001-8678; GBR; DA. 1982; VOL. 14; NO 3; PP. 600-622; BIBL. 23 REF.Article

ASYMPTOTIC DISTRIBUTION OF SYMMETRIC STATISTICSRUBIN H; VITALE RA.1980; ANN. STATIST.; USA; DA. 1980; VOL. 8; NO 1; PP. 165-170; BIBL. 11 REF.Article

CONDITIONS FOR THE CONVERGENCE IN DISTRIBUTION OF MAXIMA OF STATIONARY NORMAL PROCESSESLEADBETTER MR; LINDGREN G; ROOTZEN H et al.1978; STOCHAST. PROCESS. APPL.; NLD; DA. 1978; VOL. 8; NO 2; PP. 131-139; BIBL. 13 REF.Article

GENERAL THEOREMS ON RATES OF CONVERGENCE IN DISTRIBUTION OF RANDOM VARIABLES. I. GENERAL LIMIT THEOREMS.BUTZER PL; HAHN L.1978; J. MULTIVAR. ANAL.; USA; DA. 1978; VOL. 8; NO 2; PP. 181-201; BIBL. 33 REF.Article

  • Page / 24